# SDR SWIA971926

- Difficulty date: August 10, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 21,469 hours, 26,544 cycles
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Rt Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TORQUE METER RIGHT SIDE INDICATES 180 PERCENT DURING TAKEOFF.  ABORTED TAKEOFF.  SWAPPED LEFT AND RIGHT TORQUE METERS.  PERFORMED TWO POWER RUNS.  OPS CHECKS NORMAL DURING BOTH RUNS.
